# SDR DALA1109899857

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME 1245 CRACKED AT FASTENER HOLE L4L.  REMOVED DAMAGED CANTED FRAME 1245 IAW SRM 51-30-2 & 51-30-5.  LOCATED, DRILLED, & INSTALLED NEWFRAME IAW SRM 51-30-2, 51-30-5.  REQUIRED INSP COMPLETED.
